# SDR USAA020323

- Difficulty date: July 31, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1 INCH, STATION 344 BELOW FLOOR LBL 45 INCHES.  REPLACED ASSEMBLY WITH IDENT PART NR PER SRM 51-10-02.  (M)
